# SDR 2007UALA03309

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 43,509 hours, 31,674 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM REQUIRES TO BE CUT FOR ACCESS TO REPAIR FRAME BS 446 - 466 STR 17R.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED CREASE BEAM REPAIR.
